MURAL - Maynooth University Research Archive Library



    Items where Author is "Suhov, Yuri"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Duffy, Ken R. and Lobunets, Olena and Suhov, Yuri (2007) Loss aversion, large deviation preferences and optimal portfolio weights for some classes of return processes. Physica A: Statistical Mechanics and its Applications, 378 (2). pp. 408-422. ISSN 0378-4371

    This list was generated on Mon Mar 18 19:05:41 2019 UTC.